11-08-2005, 02:21 PM #1
What in the hell is causing my loss in appetite!!!!!??
Seems like the past week I've had no appetite. It's the end of my first week back on cycle right now. I am using 50mg dbol /day, 250mg sustanon /eod, and a shot of 250mg cyp/wk, along with 5iu/day of GH. I'm taking Yohimbe fuel and also pre-natal vitamins right now. Could it be the increased water retention causing the appetite loss? I've also wondered if my sinuses are the culprit, if that fluid shit draining down my throat is messing my stomach up.. They are acting all ****ed up b/ of the weather changing so rapidly from hot to cold, back to hot. I get it every year, arggghhh. Anybody think they might know?
11-08-2005, 02:27 PM #2
You may wish to include EQ if you have reocurring loss of appetite. Could be the dbol upseting your stomack, could be the Multi's or your sinuses....maybe mentally you are sick of your diet. I had a hard time gettin all the tuna i used to eat down. Made the switch to chicken and i cant stop eating.
11-08-2005, 02:58 PM #3
11-08-2005, 04:45 PM #4Member
- Join Date
- Nov 2003
is Yohimbe fuel a stimulant? because if it is that might be causing it.
06-25-2009, 12:19 PM #5
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)